Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 119-125 (2011)

Semi-invariant products of a nearly Sasakian manifold

Wan Yong and Ruizhi Guo

Changsha University of Science and Technology, Hunan Normal University

Abstract: In this paper, we give some sufficient conditions for semi-invariant product of a nearly Sasakian manifold, and generalize Bejancu's result.

Keywords: nearly Sasakian manifold, semi-invariant product, distribution, connection

Classification (MSC2000): 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition